# SDR DALA2025062704810

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 123,476 hours, 18,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 DOOR 1L EXTREMELY HARD TO ARM. ARMING HANDLE ALMOST IMPOSSIBLE TO MOVE. CORRECTIVE ACTION: REMOVED FOD FROM ARMING HANDLE FLAP. DOOR ARMS NORMAL. (7345006)
